Couldn't find what you looking for?

TRY OUR SEARCH!

I am writing this question hoping to get an answer to my problems. I have been addicted to opiates since I was 16y/o. I am 29 years old now and recently joined a methadone clinic to overcome my addiction. I am doing great in the clinic and staying clean. I am having one major problem and that is my facial area sweats so much that it is beginning to cause me problems at work. I am a server at a five star restaurant and have to maintain a good appearance at all times. The last thing customers want over top of there food is someone pouring the sweat. Can you please tell me why this is happening to me and what I can do to prevent it from happening in the future. I've also been experiencing difficulty swallowing without drinking liquids. I thought that may be important in helping solve my problem. Thank you for your time.

Loading...

Could possiably be an allergic reaction...try benadryl...definately consult with the methadone clinic doctors. It will cause dry mouth and some people with get warmer easier but the being excessively warm usually only happens if your dose is too high...you might want to try lowering it even just a little to see if it helps.. good luck
Reply

Loading...

Hi, I also have the same excessive sweating! and my dose is definitely not too high because Ive been going down every 2 weeks and still have the same problem. I would suggest using powder on your face to keep you dry. just get some non scented baby powder and lightly puff it on your face and it should help. You should also try keeping a hankie in your pocket at all times and just wipe the sweat periodically.
Reply

Loading...